# SDR ASOA2013112109447

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 15,283 hours, 9,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 111190
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXT EMERGENCY LIGHT OUT AFT SERVICE DOOR.  R & R EMERGENCY BATTERY POS NR 2 IAW 33-51-17 AND IPC 33-51-17, FIG 1, ITEM 6.  OPS CHECKED GOOD.
